# SDR SOKF20211108002

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N496TA
- Make and model: Airbus A320-233
- Aircraft serial: 3113
- Aircraft time: 49,440 hours, 19,664 cycles
- Engine: Iae V2527EA5
- Engine time: 46,927 hours, 16,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: VFT300B00
- Part serial: SN03934
- Condition: Damaged
- Location: Zone 100
- Part time: 18,765 hours, 7,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM BOG TO SAL THE AIRCRAFT RETURNED TO BOG DUE TO ECAM ADVISORY PRESS VENT SKIN OULET VALVE IN AMBER, CAB PRESS SYST 1 Y 2 RESETED NO SUCCESSFUL. AT BOG STATION PERFORMED TSM TASK CARD 21-26-00-810-819, TASK CARD 21-26-00-810-804, TASK CARD 21-26-00-810-813, AIR OUTLET SKIN VALVE WAS REMOVED AND REPLACED IAW AMM TASK CARD 21-26-53 AND CHECKED IAW AMM 21-26-00-710-001 TEST OK NORMAL. REMOVED AND REPLACED AEVC IAW AMM TASK CARD 21-26-34 AND CHECKED IAW AMM 21-26-00-710-001 TEST OK NORMAL. PERFORMED PREZURIZATION CHECK IAW AMM TASK CARD 05-53-00-780-003-A01 OK NORMAL. THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.
